RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2015, Volume 51, Issue 4, Pages 99–111 (Mi ppi2191)  

Information Protection

Analysis of properties of $q$-ary Reed–Muller error-correcting codes viewed as codes for copyright protection

V. M. Deundyaka, S. A. Yevpaka, V. V. Mkrtichyanb

a Southern Federal University, Rostov-on-Don, Russia
b Research Institute "Spetsvuzavtomatika", Rostov-on-Don, Russia

Abstract: We consider a data protection scheme where error-correcting codes can be used for efficient protection against unauthorized copying organized by coalitions of cardinality $c\in\mathbb N$ of malicious users. We find limits of range of the parameters of prospective $q$-ary Reed–Muller codes for which these codes are $c$-TA and $c$-FP codes for copyright protection.

Full text: PDF file (198 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 2015, 51:4, 398–408

Bibliographic databases:

Document Type: Article
UDC: 621.391.15
Received: 20.10.2014
Revised: 15.09.2015

Citation: V. M. Deundyak, S. A. Yevpak, V. V. Mkrtichyan, “Analysis of properties of $q$-ary Reed–Muller error-correcting codes viewed as codes for copyright protection”, Probl. Peredachi Inf., 51:4 (2015), 99–111; Problems Inform. Transmission, 51:4 (2015), 398–408

Citation in format AMSBIB
\Bibitem{DeuEvpMkr15}
\by V.~M.~Deundyak, S.~A.~Yevpak, V.~V.~Mkrtichyan
\paper Analysis of properties of $q$-ary Reed--Muller error-correcting codes viewed as codes for copyright protection
\jour Probl. Peredachi Inf.
\yr 2015
\vol 51
\issue 4
\pages 99--111
\mathnet{http://mi.mathnet.ru/ppi2191}
\elib{http://elibrary.ru/item.asp?id=26846051}
\transl
\jour Problems Inform. Transmission
\yr 2015
\vol 51
\issue 4
\pages 398--408
\crossref{https://doi.org/10.1134/S0032946015040092}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000367604200009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84952914842}


Linking options:
  • http://mi.mathnet.ru/eng/ppi2191
  • http://mi.mathnet.ru/eng/ppi/v51/i4/p99

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:619
    Full text:9
    References:53
    First page:57

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019